# SDR ASOA2012112902579

- Difficulty date: November 14, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 17,675 hours, 16,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OBLIQUE ANGLE AT FS 625 IN MX BAY IS CRACKED.   REMOVED DAMAGED LT OBLIQUE ANGLE.  LOCATED, DRILLED AND INSTALLED NEW LT OBLIQUE ANGLE  AND PRIMED AND PAINTED IAW SRM 51-40-11, 51-42-06 AND 51-25-01.
